# SDR DALA1017760174

- Difficulty date: July 8, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 91,897 hours, 13,512 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DRC MX FOUND THE FLIGHT DECK EMERGENCY LIGHT INOPERATIVE AND REPLACED THE LIGHT ASSY.  SYS OPS IS NORMAL.
